# SDR DXTA2012030204896

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N654QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605611
- Aircraft time: 4,974 hours, 3,845 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22066101
- Part serial: 253
- Condition: Seized
- Part time: 2,241 hours, 1,732 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

STARTED APU AND TURNED ON BLEED AIR.  BOTH CABIN AND COCKPIT AIR SUPPLY TEMPS WENT TO 250.  COULDN'T GET THE TEMPS LOWERED EITHER MANUALLY OR AUTOMATICALLY.  CABIN BEGAN TO FILL WITH SMOKE AND HAD A PLASTIC BURNING ODOR.  R & R SEIZED ACM COOLING TURBINE AND INSTALLED O/H COOLING TURBINE IAW MM 21-51-00.  OPS/ LEAK CHECKS GOOD.
